# SDR AALA201807279002

- Difficulty date: July 25, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 60,973 hours, 15,113 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 92046147
- Condition: Intermittent
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, BOTH LEFT AND RIGHT FLIGHT MANAGEMENT COMPUTERS LOCKED UP AND WERE INOPERATIVE.  CREW WAS DIRECTED MY MAINTENANCE CONTROL TO ATTEMPT CIRCUIT BREAKER RESET. THE AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE NR 2 FLIGHT MANAGEMENT COMPUTER IAW AMM 34-61-01.
